advertisement
Question
Posted by: AJ | 2012/03/12

Multivitamins

Hi,

I am currenly taking a multivitamin, omega 3 tablets and also Biostrath - I''m a part time student. Is this too much of the same thing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

No, you are not taking too much supplements. Your body will excrete the ingredients that are not necessary.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement